# SDR 96ZZZM401

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION CABIN SEAT TRACK NR 7 STATION 1030.  FABRICATED NEW SEAT TRACK FS 870-1070.  INSTALLED TRACK PER SRM 51-10-1 PAR 4 WIDTH 3.25 INCH AND SRM 51-30-2.
